Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Flaky skin on the nose, itchy rashes on the lower legs and hip. allergic dermatitis. Taking allegra

The skin on my forehead , bridge of nose and sides of mouth is flaky. I also have had an itchy rash of the top of my lower legs, torso, back, and hips. Sometimes the rash is worse than others. I have had a biopsy, allergy testing with the result of allergic dermatitis , possibly cause by one of medicines. To control rash, I have been placed on allegra 160 mg twice a day, could this be cause the dry skin on my face?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Allergic dermatitis can only be due to food items like milk,wheat,chana,potato,rice.Or medicines like disprin,aspirin,paracetamol

allergra is fine but you have to find cause and avoid the things for curing it
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor